# SDR SWAA001060

- Difficulty date: June 9, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 42,154 hours, 26,191 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG GEN TRIPPED-OFF LINE, FOLLOWED BY CSD LOW OIL PRESS LIGHT ILLUMINATING.  DISCONNECTED NR 1 ENG CSD.  DEFERRED PER MEL, LATER ON AT BWI REMOVED AND REPLACED NR 1 ENG CSD AND ENG OIL COOLER PER MM.
